| Model Number |
1002833 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that boxes containing infusion sets were found damaged during inbound receipt on (b)(6) 2026 following transfer between logistics providers.The damage involved both the outer and inner boxes and resulted in damage to the infusion set products.
Additional Manufacturer Narrative
Initial 1 of 2.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545.